# SDR CALA2022082902202

- Difficulty date: August 28, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N71411
- Make and model: Boeing 737
- Aircraft serial: 30128
- Aircraft time: 56,444 hours, 22,968 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Web
- Part number: 111A1111
- Condition: Cracked
- Location: Ctr Wing Box
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX REAR SPAR PRESSURE WEB ALONG VERTICAL PRESSURE DECK, AROUND RBL 33.5 APPROXIMANELY, WEB IS CRACKED. 1" CRACK AT RBL 33.5 AND A 1" CRACK AT RBL 40.0 REF. BAM N/R 000852241 AND 000852243. THRESHOLD 56,000 FLIGHT CYCLES AFTER REPAIR INSTALLATION. REPEAT HFEC AND LFEC INSPECTIONS 36,000 FLIGHT CYCLES. REPAIRED PER SRM 57-10-10-2R-3 REPAIR 3 ALT. 2.  PERFORM REPAIR INSPECTION REQUIREMENTS PER ALTERNATE 2 TABLE 205. INSPECTION CATAGORY B ALT 2 REPAIR MADE TO WING CENTER SECTION REAR SPAR TOMC-APPROVAL FROM SC1ELBYC COMMENT VERTICAL PRESSURE DECK WEB RBL 33.5 AND RBL 40 PER SRM 57-10-10-2R-3. PERFORM ALT 2 HFEC AND LFEC INSPECTIONS PER TABLE 205 INITIAL THRESHOLD 56000 FLIGHT CYCLES AFTER REPAIR INSTALLATION AND REPEAT HFEC AND LFEC INSPECTION INTERVALS OF 36000 FLIGHT CYCLES. QC REVIEWED QC REVIEWED INIT: 56,000 FC , INTERVAL INSP (INIT WILL AUTO ITO TO RIR -0279) RIR: 36,000 FC....CM U372988 RECORDS UPDATE....CM
